# SDR DL757030186

- Difficulty date: February 21, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 45,885 hours, 22,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N37505
- Condition: Dented
- Location: Fs 1701, S-16l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1701 / STRG. 14L-18L :                 GROUND DAMAGE CUTOUT REPAIR                                 THE FUSELAGE SKIN WAS FOUND WITH A DENT AND GOUGE AT FS     1701 BETWEEN STRINGERS 14L & 16L.  AN EXISTING SRM REPAIR   WAS LOCATED IMMEDIATELY BELOW THE DAMAGE.  THE DAMAGE WAS   REMOVED WITH A CUTOUT AND THE SRM REPAIR REMOVED AND        EXISTING CUTOUT INSPECTED.  BOTH AREAS WERE COMBINED INTO   A SINGLE REPAIR OF 2 ALUMINUM DOUBLERS PER ER/A 384496-14,  REV A.
